| Model Number |
HS-002 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Infutronix is waiting for the affected device to be returned.
Event or Problem Description
On 08/08/2022, a distributor of infutronix reported a complaint on behalf of an end user: "the tube came out entirely from the distal end of the cassette, which caused leaking while the patient was receiving therapy at home." device operator was a patient.Medication infused was unknown.A patient was involved but not harmed.The contract manufacturer of the affected device is (b)(4) medical co.Ltd.